Addiction: Social Community
Side effects
About This Community:

This community is where you can chat with other members about day-to-day issues and topics. This community is not monitored by medical professionals. If you have questions or are in need of support for substance abuse and addiction, please visit our Substance Abuse Addiction Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Side effects

I have been on Suboxone now I guess going on 3 years and am very grateful for it. The question I have is being on it preventing me from being passionate about life. I seem to have lost interest and some times have started to feel a lot of resentment. I have tried a few times to get off it but don't get far. Even tho I take just a half of those 8mg strips a day. If I try going to 1/3 I get too depressed and give up.
Was just wondering if anyone noticed their over all mood being better when they got compleatly off the Subs. Are they keeping me from misery and from happy at the same time?
3 Comments Post a Comment
Blank
271792_tn?1334983257
Are you working a recovery program along with the Suboxone? If not, it is highly recommended. If your prescribing physician didn't require it I would be very skeptical. Suboxone is not just a pill, it is a program and is intended for those who are chronic relapsers and need some time to get their lives in order. It is a chance for you to get in touch with issues that may be at the core of your drug abuse. It is also an opportunity to learn coping skills and relapse prevention techniques. The pill alone cannot do that.

If you are looking to taper off of the Suboxone then speak with your prescribing physician and do a proper taper. Good luck.
Blank
1151493_tn?1263339620
Hi, Thanks! Yes.... went thru the program. I don't attend meetings very often because I live 45 minute drive to town. My Dr. always seems impressed that I have managed on the 4 mgs. Most people I talked to at the meetings take a lot more. My experience with Drs has been they like to perscribe more drugs. He wanted me to try antidepressants but I didn't want to do it. I noticed my diet and exercise made a huge difference. I seem very sensitive to foods. Like if I eat a doughnut or other "Bad" stuff I can really tell it affects me negativly. Same if I don't make sure to get out and walk.
I visited the suboxone talk zone after I posted here and found my answers. All this depression and self confidence issues ARE related to the side effects. Which scares me to death because I haven't had luck going down to less than the 4mg.
Thank you for your response.
XXXXxxxx.
Blank
Avatar_f_tn
hi.. try to continue going to meetings or visit a rehab center which residential programs as you stay out of town.. You may have a better life after recovering..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Social Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
3197167_tn?1348972206
Blank
clean_in_ks
KS
2083449_tn?1381358308
Blank
Sonrissa
NV
6942344_tn?1417222347
Blank
Amandag78
Perth, Australia
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN